# SDR ASAA0580292

- Difficulty date: May 16, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59304973
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND LEFT ANTI-FLOAT TAB HAS A COMPOSITE REPAIR ON TRAILING EDGE, LOWER SURFACE IS DELAMINATING.  REMOVED DAMAGE AND INSTALLED A REPAIR DOUBLER.  (M)
